# SDR HNAA2022040400151

- Difficulty date: March 13, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E908716 - RUDDER 1 CENTER LOWER HINGE UPPER FITTING HAT BUSHING GOUGED....COMPLETE: FABRICATED REPAIR BUSHINGS AND INSTALLED ON RUDDER ONE CENTER LOWER HINGE UPPER FITTING IAW EMB 145 SRM 55-00-02 STEP 3,D AND EMB 145 AMM 20-10-08 AND PIEDMONT EO1-27-22-0054
